# SDR AALA2019111299003

- Difficulty date: November 8, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 24,841 hours, 3,883 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slider
- Condition: Faulty
- Location: R4 Door Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R DOOR SLIDE WAS HARD TO DISARM. MAINTENANCE LUBED GIRT BAR SLIDERS PER AMM 12-22-52.
